Just want to report that so far so good. No nightmares or screaming at all last week. This eek I return for him to consider how my glucose is doing. Please keep fingers crossed!
I think one problem was that I sometimes exercised at night and we all know exercise will affect your reading and I rarely ate after dinner. Two things which might have affected my reading.
Thanks again for listening to me chat on and on, lol! BTW, do we want to revive the "chat" thread to keep in touch. I see no posts have been there since the end of August. I don't mean we have to chat everyday, just if we want to check in with each other on a more general thread than this one. Hugs!!
Eastern Time Zone Be Kind to Each Other
current weight: 195.0
Fitness Minutes: (435) Posts: 164 9/14/10 12:44 P
Had a very long day and need to try and get a good night sleep. I saw the doctor today and he thinks it is Nocturnal Hypoglycemia. I posted a blog about it but basically he stop my medication for 10 days, I need to have OJ before bed for a few days while the medication washes out of my system and keep checking my glucose.
Robin, my doctor was actually very receptive today. A total surprise. I guess he could see how stressed I was. From what you just posted I can see you have made a good decision and I am happy for that.
No problem. I wish I had, or the doctor had a definet answer for you. To be honest I don't think it is the meds. I know I sometimes bury a LOT of things that are bothering me w/o realizing it. Sounds like hubby may be a little stubborn? Are you a nurse or phelbotomist?
Just a thought if it were the actos I would think it would happen every night. Are you on other meds? My husband had no choice in going. My son sleeps downstairs in the basement and he could hear it. We don't have thin walls either. Have you thought that maybe something is really bothering you? and maybe you don't realize it? Just a though. It is nice that your husband goes and checks on you. do you know how many times my b.s. went very low and he ignored it. He did however scream at me because I got sometimes aggitated when it happened ): Like I did that to hurt him. sorry, things are really bad, and he is out of the house. I probably told you that. "There is stress in any marriage and that could be part of the problem" I put up with the mental etc abuse for over 25 years. I wish it were just some stress but it was hell. That could very well be part of it. You didn't tell me when the nightmares started and when you started the meds. You might want to , if your insurance allows try a different primary care doctor. Yours sounds like his bedside manner is awful. I after going through many internists found a wonderful one. He is so human, and he listens to me. He actually talks back ,instead of ignoring me. There are more good doctors out there. I decided about 8- more years ago that NO doctor would treat me like garbage. I had several. You are not without hope (: Robin
current weight: 241.3
Fitness Minutes: (435) Posts: 164 9/11/10 7:00 P
Was there any other meds you recently started taking? Could it simply be the stress of the diagnosis? Another idea to try to figure it out might be making notes about what your nightmares are about to see if they have any common threads you can link to something your coping with.
And if your doc is hard to talk to - maybe a new doctor?
Thanks Robin for your reply. I've been sleeping in another room for almost 2 years. If I keep the door closed I usually don't hear his snoring much. I used to work right next to the sleep lab so I know all about the problems with sleep apnea and lower O2 levels, often drew blood gases for the patients. Anyway, our doctor thinks he doesn't need a study and should see an ENT, but I doubt that will happen either.
The nightmares come about once or twice a week. It it is a nightmare I remember the details. If I just wake up screaming I don't remember anything but have a very sore throat. Sometimes I just whimper and cry, but loud enough for DH to hear from behind the closed door and down the hall.
There is stress in any marriage. A reaction to the medication was what I was curious about but no one seems to have commented on that.
I am glad you included the :). Sometimes you need to move on and it will open up a new door to a better life.
I'll check back in on Monday after I talk to my GP. Wish me luck. He is pretty hard to talk to.
Hi, Does this happen every single night? If so it could be the meds. Are you on any other medication? Did you recently move into your own room? I am on a ton of meds metformin for diabetes and insulin. I am also on some heavy duty pain meds, and other stuff. I get some horrible nightmares. Some repeat themselves, though in a little different way. My husband and I separated about 3 1/2 weeks ago (: Trust me that smile is meant to be there. I have had maybe 3 nightmares at most. Are you under a lot of stress? Think about that one please. You might be surprised. Do you wake up during these episodes? Or does only your husband hear them? You look great for 60!!!!!!! I thought you were in your 40's. I hope your husband will go for a sleep study. He probably has apnea. Did you know it can cause a heart attack?among other things? My "x" has a severe case of it. He would go for days w/o wearing the cpap thing, to annoy me. It took about 10 years to get him to go for the sleep study. Yup. His oxygen level goes down into the 80's, not good. Plus his throat closes up some. Maybe the snoring noise is contributing to the dreams. I am not saying it isn't the Actos. I have had some bizarre reactions to meds. I have had to go off of some because of the same reason , horrible nightmares. It was the meds. Robin
I am type 2, diagnosed at the end of last year, only because I insisted on being checked. Had a few of the signs and my GP thought I was being silly and worried over nothing until he got the results.I am taking Actos and am 60 yrs. old. Anyway.. Over the last few months I have been having increasingly frequent episodes of terrible nightmares or just screaming out loud. I have almost given my DH a heart attack. We sleep in separate parts of the house due to his snoring and he can even hear me crying, moaning and screaming from his room. Has anyone had this experience? I called my doctor and told them I thought I might be having a reaction or something. The soonest they can see me is next week. I don't see nightmares listed as a side effect for Actos. I was wondering if anyone here has been through this. Besides gaining some weight I seem to be ok with the Actos. FBS in Morning usually 116-130 most days. Thanks for listening!
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.